# SDR UALA2013062604471

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 51,066 hours, 20,340 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 2M113325
- Condition: Unsecure
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DROPPED 7 ABC.  REPLACED EMERGENCY O2 CONTAINER FOR SEAT 7 ABC IAW AMM 1.
